Skip to content

Research at St Andrews

Finite presentability of Bruck-Reilly extensions of Clifford monoids

Research output: Contribution to journalArticlepeer-review

Abstract

Let M be a Clifford monoid and let theta be an endomorphism of M. We prove that if the Bruck-Reilly extension BR(M,theta) is finitely presented then M is finitely generated. This allows us to derive necessary and sufficient conditions for Bruck-Reilly extensions of Clifford monoids to be finitely presented.

Close

Details

Original languageEnglish
Pages (from-to)801-814
Number of pages14
JournalJOURNAL OF ALGEBRA AND ITS APPLICATIONS
Volume6
DOIs
Publication statusPublished - Oct 2007

    Research areas

  • generators, defining relations, semilattice, group, Clifford semigroup, Bruck-Reilly extension, SEMIGROUPS

Discover related content
Find related publications, people, projects and more using interactive charts.

View graph of relations

Related by author

  1. On separability properties in direct products of semigroups

    O'Reilly, G. A., Quick, M. & Ruskuc, N., 27 May 2021, In: Monatshefte für Mathematik. First Online, 21 p.

    Research output: Contribution to journalArticlepeer-review

  2. Congruences on infinite partition and partial Brauer monoids

    East, J. & Ruskuc, N., 9 May 2021, (Accepted/In press) In: Moscow Mathematical Journal.

    Research output: Contribution to journalArticlepeer-review

  3. Atomicity and well quasi-order for consecutive orderings on words and permutations

    McDevitt, M. & Ruskuc, N., 2021, In: SIAM Journal on Discrete Mathematics. 35, 1, p. 495–520

    Research output: Contribution to journalArticlepeer-review

  4. Coherency and constructions for monoids

    Dandan, Y., Gould, V., Hartmann, M., Ruskuc, N. & Zenab, R-E., Dec 2020, In: Quarterly Journal of Mathematics. 71, 4, p. 1461-1488 28 p.

    Research output: Contribution to journalArticlepeer-review

  5. Congruence lattices of ideals in categories and (partial) semigroups

    East, J. & Ruskuc, N., 25 May 2020, (Accepted/In press) In: Memoirs of the American Mathematical Society. 0, p. 2-108

    Research output: Contribution to journalArticlepeer-review

Related by journal

  1. Integral group ring of the Mathieu simple group $M_{24}$

    Bovdi, V. & Konovalov, A., Feb 2012, In: JOURNAL OF ALGEBRA AND ITS APPLICATIONS. 11, 1, 10 p., 1250016.

    Research output: Contribution to journalArticlepeer-review

ID: 628589

Top